# SDR SWIA202405280025

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 40,205 hours, 39,885 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF RIW WE BROUGHT THE GEAR UP AT 230 KTS AND GOT GEAR DISAGREE. SLOWED THE AIRPLANE DOWN AND THE MESSAGE EXTINGUISHED. RAN QRH. NO ISSUES BRINGING GEAR DOWN ON LANDING. (FLIGHT 5130 FILED CLOSED)  UPON ARRIVAL TROUBLESHOT REF CRJ FIM 32-60-07. INTERROGATED THE PSEU MEMORY AND FOUND CODES S30, S31, S32, DI14, DI15, INDICATING THE NOSE DOOR WAS OPEN AND DID NOT CLOSE AND LOCK WITHIN 30 SECONDS. SUSPECTED TO BE CAUSED BY RETRACTION ABOVE ESTABLISHED RETRACTION SPEED. PERFORMED RIGGING CHECK AND AND INSPECTION OF THE FORWARD NLG DOOR REF CRJ AMM 32-22-01. OPS CHECK GOOD WITH NO DISCREPANCIES NOTED AT THIS TIME. PERFORMED OVERSPEED CONDITION INSPECTION PLEASE REFERENCE AML 1355934 FOR CORRECTIVE ACTION. NO 30 DAY HISTORY NOTED, AIRCRAFT OKAY FOR CONTINUED SERVICE AT THIS TIME.
